Domain permutation reduction for constraint satisfaction problems. / Green, Martin J.; Cohen, David A.

In: Artificial Intelligence, Vol. 172, No. 8-9, 05.2008, p. 1094-1118.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Domain permutation reduction for constraint satisfaction problems. / Green, Martin J.; Cohen, David A.

In: Artificial Intelligence, Vol. 172, No. 8-9, 05.2008, p. 1094-1118.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Green, Martin J. ; Cohen, David A. / Domain permutation reduction for constraint satisfaction problems. In: Artificial Intelligence. 2008 ; Vol. 172, No. 8-9. pp. 1094-1118.

BibTeX

@article{fc184c9856f949dcad84787320aa641a,
title = "Domain permutation reduction for constraint satisfaction problems",
author = "Green, {Martin J.} and Cohen, {David A.}",
year = "2008",
month = may,
doi = "10.1016/j.artint.2007.12.001",
language = "English",
volume = "172",
pages = "1094--1118",
journal = "Artificial Intelligence",
issn = "0004-3702",
publisher = "Elsevier",
number = "8-9",

}

RIS

TY - JOUR

T1 - Domain permutation reduction for constraint satisfaction problems

AU - Green, Martin J.

AU - Cohen, David A.

PY - 2008/5

Y1 - 2008/5

U2 - 10.1016/j.artint.2007.12.001

DO - 10.1016/j.artint.2007.12.001

M3 - Article

VL - 172

SP - 1094

EP - 1118

JO - Artificial Intelligence

JF - Artificial Intelligence

SN - 0004-3702

IS - 8-9

ER -